# SDR FDEA201709142551

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 23,867 hours, 3,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD EMERGENCY EXIT SIGN HAS HALF BULBS BURNED OUT.  REPLACED L1 DOOR FWD EMER EXIT SIGN IAW AMM  33-51-01-2 AND OPS CHECK GOOD. PN 702409-1001 CPN 3312328. A/C OK FOR SERVICE.
